# SDR YENA201805120917

- Difficulty date: May 12, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 62,974 hours, 22,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-9 MTC VISIT DATED 05/18, DURING ACCOMPLISHMENT OF THE REF.(4) SPECIAL DETAILED INSPECTION OF THE FR 16 & 20 LT & RT CROSSBEAM SPLICING, A CRACK WAS FOUND ON FASTENER HOLE B ON THE LT SIDE FRAME 16 AT THE CROSSBEAM SPLICING JOINT. SEE REF.(1) FOR DETAILS. LCQ CONTACTED FOR REPAIR DISPOSITION, AND PROVIDED THE REF.(2) TD, ACCOMPLISHING A REPAIR CONSISTING OF REAMING THE HOLE THRU BOTH LAYERS TO REMOVE CRACK, INSTALLATION OF REPAIR BUSHINGS IN EACH LAYER, AND NEW FASTENERS INSTALLED ALONG WITH SURFACE PROTECTION. ISSUED THE REF.(1) REO ACCOMPLISHING THIS REPAIR, AND THIS EC INCORPORATES THE REF.(1) REO WITHOUT DEVIATION. THE REPAIR REQUIRES FOLLOW-UP INSPECTIONS AT A THRESHOLD OF 39,800 FC, WITH THE INSPECTIONS AND INTERVAL CURRENTLY TBD. EC A18-370-02 HAS BEEN ISSUED TO TRACK THIS THRESHOLD LIMITATION. NOTE THAT DUE TO THIS REPAIR, THIS INSPECTION SUPERSEDES THE  REF.(4) ALI INSPECTION, AND S/B A320-53-1286 IS NO LONGER APPLICABLE; THIS REPAIR HAS BEEN APPROVED BY THE REF.(3) RDAS. THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY "B" PERMANENT REPAIR, WITH THE REQUIRED FOLLOW-UP INSPECTION NOTED ABOVE.
